# SDR CALA2019100701713

- Difficulty date: September 27, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 58,088 hours, 16,895 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N51481
- Condition: Defective
- Location: Eng O/B Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFRENCE ECRA 5451-01206 #1 ENGINE O/B HINGE FITTING HOLE #3 BOR E WEAR - INTERM REPAIR. CONTACT ENGINEERING AFTER 22 MONTHS AND BEFORE 23 MONTHS FROM TH E DATE OF THE 8100-9/ AMOC TO BEGIN COORDINATION ON PERMANENT UP PER CHORD/SPAR WEB REPAIR. NOTE TO ENGINEERING PER BOEING SR 386 3922602, A PERMANENT REPAIR MAY REQUIRE A REINFORCING DOUBLER AS INDICATED IN MSG  UAL-UAL-17-1759-07B. PER ECRA 5451-01206 CONTACT ENGINEERING AFTER 22 MONTHS AND BEFO RE 23 MONTHS FROM DATE OF THE 8100-8/AMOC TO BEGIN COORDINATION ON PERMANENT REPAIR. 8100-9 DATED 11OCT2017 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW RECORDS UPDATE QC REVIEWED RECORDS UPDATE ACCOMPLISH PERMANENT REPAIR PER PART 3 INSTRUCTIONS WITHIN 24 MONTHS OF THE DATE OF THE 8100-9/AMOK, NOT TO EXCEED OCTOBER 10TH, 2019. RECORDS UPDATE INIT: PLAN/ ENG  > 22 MNTH <23 MNTH T/A: W/I 24 MTHS NOT TO EXCEED 10OCT19 DB N080276 MONTHS OF THE DATE OF THE 8100-9/AMOK, NOT TO EXCEED OCTOBER 10TH, 2019. ACCOMPLISH PERMANENT REPAIR PER PART 3 INSTRUCTIONS WITHIN 2 INSPECT PER ECRA 5451-01206. DIP REMAIN PLANNING CONTACTING ENGINEERING FOR REPAIR INSTRUCTIONS. TOMCQC REV PERFORMED ACCOMPLISHED REPAIR AT NO 1 ENGINE O/B HINGE FITTING #3 IAW EC/RA 5451-01239. WPB  INSPECTION COMPLETED AND ACCEPTED.
